Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: https://elib.bsu.by/handle/123456789/4655
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorGalynsky, Vladimir M.-
dc.contributor.authorFurs, A. N.-
dc.contributor.authorBarkovsky, L. M.-
dc.date.accessioned2012-02-17T13:42:57Z-
dc.date.available2012-02-17T13:42:57Z-
dc.date.issued2004-
dc.identifier.citationJournal of Physics A: Mathematical and General.— 2004.— Vol. 37, № 18.— P. 5083–5096.en
dc.identifier.urihttp://elib.bsu.by/handle/123456789/4655-
dc.description.abstractAbstract: An integral approach is presented in the theory of surface electromagnetic waves propagating along the plane interface of bianisotropic non-absorbing media including optically active gyrotropic and bigyrotropic ones. This approach gives a uniform way of obtaining the dispersion equation for surface polaritons for an arbitrary cut section of the bianisotropic crystals and allows us to establish the existence conditions of surface polaritons. An example of application of this approach for the boundary of bianisotropic and isotropic media is given.en
dc.description.abstractРезюме: В работе описан метод исследования поверхностных волн на границе бианизотропных сред. Приведен пример получения дисперсионного уравнения для границы изотопной и биизотропной среды.ru
dc.language.isoenen
dc.publisherIOP Publishingen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика-
dc.titleIntegral formalism for surface electromagnetic waves in bianisotropic mediaen
Располагается в коллекциях:Кафедра теоретической физики и астрофизики (статьи)

Полный текст документа:
Файл Описание РазмерФормат 
2004_jopA_Integral formalism for surface electromagnetic waves.PDF197,47 kBAdobe PDFОткрыть
Показать базовое описание документа Статистика Google Scholar



Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.